MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2026 to treat shoulder pain.The implantable pulse generator (ipg) was placed in the posterior shoulder area with the leads targeting the suprascapular nerves.After using the system for several months the patient elected to move forward with surgery to the shoulder being treated by the nalu system.In preparation for the planned procedure, the nalu system was surgically explanted on (b)(6) 2026 per patient request.
 
Additional Manufacturer Narrative
Review of records found no history of any complaints regarding the nalu system, any of its components, or quality of therapy.Reason for the planned shoulder surgery was not shared with the firm.A separate procedure was required to remove the nalu system while preparing for the procedure.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50184722
Report Number3015425075-2026-00078
Device Sequence Number18644093
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)250506(17)280506
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/08/2026
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown